1. Bodybuilding Steroids Forum
  2. Steroids UNCENSORED
  3. gyno has happened

gyno has happened

Login to Post
3 months ago #1
dan88
Contributing Member
Threads:
13
Posts:
68
Reviews:
0
View profile of dan88
dan88
Contributing Member Posts: 68  Reviews: 0  Threads: 13 

I have read about gyno, never thought I would be another statistic lol

I did testosterone and dianabol dbol last cycle
I was fine, ran an AI. After pct started to get itchy nipples. Literally a week after I stopped pct.

What caused this and where do I go from here?

  • Created

    3 months ago
  • Last Reply

    3 months ago
  • 5

    replies

  • 214

    views

  • 5

    users

  • 0

    likes

3 months ago #2
Catalyst
Contributing Member
Threads:
11
Posts:
43
Reviews:
0
View profile of Catalyst
Catalyst
Contributing Member Posts: 43  Reviews: 0  Threads: 11 

you should always run an AI which sounds like you did.

but you should also always keep letro on hand in emergencies

3 months ago #3
Ziller33
Contributing Member
Threads:
37
Posts:
207
Reviews:
0
View profile of Ziller33
Ziller33
Contributing Member Posts: 207  Reviews: 0  Threads: 37 

sounds like you got estrogen rebound
go get bloods done

3 months ago #4
sayanbroly
Junior Member
Threads:
8
Posts:
38
Reviews:
0
View profile of sayanbroly
sayanbroly
Junior Member Posts: 38  Reviews: 0  Threads: 8 

You need to run nolvadex ed 40mgs and make sure its always

3 months ago #5
7gothic
Contributing Member
Threads:
14
Posts:
59
Reviews:
0
View profile of 7gothic
7gothic
Contributing Member Posts: 59  Reviews: 0  Threads: 14 

bros use 40mgs nolvadex and youll be fine

3 months ago #6
thebbpower
Verified Source
Threads:
44
Posts:
121
Reviews:
0
View profile of thebbpower
thebbpower
Verified Source Posts: 121  Reviews: 0  Threads: 44 

Agree! Nolvadex at 40mgs should do the trick

SteroidsWiki.com Please Login or Register to learn, share knowledge and grow.